Characterizations and applications of generalized invexity and monotonicity in Asplund spaces
In this paper, the concepts of invexity, monotonicity, and their generalizations in Asplund spaces are studied. Some characterizations for several kinds of generalized invexity and monotonicity concepts are given, using the properties of Mordukhovich limiting subdifferentials in Asplund spaces; and some applications in mathematical programming are provided. Also, some necessary and sufficient weak Pareto-optimality conditions for a multiple-objective optimization problem are proved. Copyright Sociedad de Estadística e Investigación Operativa 2012
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 20 (2012)
Issue (Month): 3 (October)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120409|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yang, X. M. & Yang, X. Q. & Teo, K. L., 2005. "Criteria for generalized invex monotonicities," European Journal of Operational Research, Elsevier, vol. 164(1), pages 115-119, July.
- Soleimani-damaneh, M., 2008. "Infinite (semi-infinite) problems to characterize the optimality of nonlinear optimization problems," European Journal of Operational Research, Elsevier, vol. 188(1), pages 49-56, July.
- Peng, Jian-Wen, 2006. "Criteria for generalized invex monotonicities without Condition C," European Journal of Operational Research, Elsevier, vol. 170(2), pages 667-671, April.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:20:y:2012:i:3:p:592-613. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.